# SDR FDEA201410183299

- Difficulty date: October 18, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 69,409 hours, 25,335 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE AFT FUSELAGE AT STATION 1710 BETWEEN STRINGER 28R & 29R FRAME WEB AFT FACE HAS CORROSION.
